My last period was July 5, I had implementation spotting 2 days July 23/24th. High cervix and temps. Keeps getting bfn. Super frustrated as I never been this late or missed a period. Dr. Said if i don't get period by cycle day 40 to do another pregnancy test and take this medication to induce a period. I have had all my hormone levels checked all normal.
I don't know if i should take the med as if I'm pregnant it will cause a miscarriage. I was given it to induce only one miss period. Usually people take it if they have miss several. Help?? Anyone experience this and could give me
I do temping daily and use opk
for ovulation. It's clear I ovulated in July.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.